# SDR 04FDEA01698

- Difficulty date: June 12, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP O/B HINGE - I/B ACTUATOR LUG HOLE CORRODED.  LEFT FWD (WING SIDE) O/B FLAP O/B HINGE - I/B ACTUATOR LUG HOLE CORROSION REMOVED AND EXCEED LIMITS AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL DIAMETER = 1.187 INCH, FINAL DIAMETER = 1.256 INCH.  REPAIR CARRIED OUT AND FABRICATED BUSHING INSTALLED AS PER FEDEX EA 1-5740-76741, TITLE: WINGS - LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
